# SDR AALA951326

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49302
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Mis Installed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L, N
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, FOUND EMERGENCY EXIT FLOOR PATH LIGHTS FROM OVERWING EXIT TO FORWARD GALLEY CYCLING ON AND OFF.  REVERSED POLARITY IN EMERGENCY EXIT FLOOR PATH LIGHTING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
